# SDR IPXA2019062103562

- Difficulty date: June 15, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A5341076522100
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRAFT CARGO FR54 PRESSURE BULKHEAD RH OUTBD SUPPORT BRACKET (1EA) IS CRACKED.REMOVED & REPLACED.
